ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

A Probability Approach to Pearl Harbor Dilemma

Ambartzumyan, R. V. (2009) A Probability Approach to Pearl Harbor Dilemma. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (2). pp. 8-16. ISSN 00002-3043

[img]
Preview
PDF
Download (270Kb) | Preview
    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 30 Aug 2012 14:18
    Last Modified: 30 Aug 2012 14:18
    URI: http://mathematics.asj-oa.am/id/eprint/194

    Actions (login required)

    View Item